Active Ingredients (in Each 20mL)...PurposesAcetaminophen, USP 650mg...Pain Reliever/Fever ReducerDiphenhydramine HCL, USP 25mg...Antihistamine/Cough SuppressantPhenylephrine HCL, USP10 mg...Nasal Decongestant Inactive IngredientsAnhydrous Citric Acid, Artificial Flavor, Edetate Disodium FD & C Red No. 40, Glycerin, Menthol, Polyethylene Glycol, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
Directions• do not take more than 6 doses in any 24-hour period• do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.• measure only with dosing cup provided• keep dosing cup with product• mL = milliliter• this adult product is not intended for use in children under 12 years of age.adults and children 12 years and over: 20mL every 4 hours.children under 12 years: do not use. Other Information• each 20mL contains: sodium 15mg• store at 20–25degC (68–77degF)
Always refer to the actual package for the most accurate information